# SDR DXTA2024032811325

- Difficulty date: March 26, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- Aircraft time: 8,354 hours, 4,852 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 398531
- Part serial: 1396
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DUE TO INBRD BRAKE FAIL AMBER CAS ILLUMINATING, R & R INBD BCV IAW AMM 32-43-09. OPS/LEAK CHECKED GOOD. DUE TO INBRD BRAKE FAIL AMBER CAS ILLUMINATING, R & R LT INBD BRAKE PRESSURE TRANSDUCER IAW AMM 53-63-09. OPS/LEAK CHECKED GOOD.  DUE TO FIRE SYS FAULT ILLUMINATING, R & R LT ENG CORE FIRE LOOP B.   OPS/LEAK CHECKED GOOD. ACCESSED RT ENG CORE FIRE LOOP A. DUE TO FIRE SYS FAULT ILLUMINATING, R & R LT ENG CORE FIRE LOOP A.  OPS/LEAK CHECKED GOOD. ALL MX COMPLETED IAW AMM 26-12-01.
